# SDR K11A2021110900083

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 53,360 hours, 35,587 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR7160102004
- Part serial: 4689701401006
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: NUMBER 1 VHF COM NOT TRANSMITTING. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: SWAPPED #1 AND #2 VHF COM R/T IAW KCII GMM CHAPTER 1, TRANSFERRED TO DMI # 73400055 IAW KCII B737 MEL 23-3A CAT C DUE 11-19-2021 PLACARDS INSTALLED.  REF CLEARING OF DMI #73400055. CLEARED ON LOG PAGE 737-001-5676 R&R VHF R/T IAW B737 AMM 23-21-21 OPS CHECK GOOD IAW B737 AMM 23-21-01 THIS CLEARS DMI 73400055 PLACARDS REMOVED.
